A. B-`-es and P. Cégielski, Weakly maximal decidable structures, pp.sub- mitted, 2007.

C. Calvin, M. O. Elgot, and . Rabin, Decidability and undecidability of extensions of second (first) order theory of (generalized) successor, J. Symb. Log, vol.31, issue.2, pp.169-181, 1966.

H. Gaifman, On Local and Non-Local Properties, Logic colloquium '81 Proc. Herbrand Symp, pp.105-135, 1981.
DOI : 10.1016/S0049-237X(08)71879-2

C. H. Langford, Theorems on deducibility. (second paper, Annals of Math, vol.2, pp.459-471, 1927.
DOI : 10.2307/1968390

L. Libkin, Elements of Finite Model Theory, 2004.
DOI : 10.1007/978-3-662-07003-1

M. Presburger, Uber de vollständigkeit eines gewissen systems der arithmetik ganzer zahlen, in welchen, die addition als einzige operation hervortritt, Comptes Rendus du Premier Congrès des Mathématicienes des Pays Slaves, pp.92-101, 1927.

V. S. Harizanov, Computability-Theoretic Complexity of Countable Structures, Bulletin of Symbolic Logic, vol.17, issue.04, pp.457-477, 2002.
DOI : 10.1016/0003-4843(79)90011-1

S. Soprunov, Decidable expansions of structures, Vopr. Kibern, vol.134, pp.175-179, 1988.